# SDR MALA100075

- Difficulty date: May 18, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 17,299 hours, 15,252 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL EMERGENCY LIGHT FWD OF WING L/E INOP. RELAMPED LT EXTERNAL EMERGENCY LIGHT IAW AMM CH 33-50.  OPS CHECK NORMAL PN 1317.
